# SDR REXA2024050900385

- Difficulty date: March 26, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 21,620 hours, 16,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392056
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL, WHEEL BIN DIAPHRAGM IS CRACKED.  INSTALLED NEW WHEEL BIN DIAPHRAGM (P/N:CC670-39205-6) IAW CRJ900 SRM 51-41-02-001-001-A01.
